Communications in Information & Systems

On Brockett's Necessary Condition for Stabilizability and the Topology of Liapunov Functions on R$^n$

Christopher I. Byrnes

Full-text: Open access

Article information

Source
Commun. Inf. Syst. Volume 8, Number 4 (2008), 333-352.

Dates
First available in Project Euclid: 6 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.cis/1241616524

Mathematical Reviews number (MathSciNet)
MR2495745

Zentralblatt MATH identifier
1217.93139

Citation

Byrnes, Christopher I. On Brockett's Necessary Condition for Stabilizability and the Topology of Liapunov Functions on R$^n$. Commun. Inf. Syst. 8 (2008), no. 4, 333--352.https://projecteuclid.org/euclid.cis/1241616524


Export citation